Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the elementary ideals of link modules


Authors: R. H. Crowell and D. Strauss
Journal: Trans. Amer. Math. Soc. 142 (1969), 93-109
MSC: Primary 55.20; Secondary 18.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0247625-1
MathSciNet review: 0247625
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.20, 18.00

Retrieve articles in all journals with MSC: 55.20, 18.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0247625-1
Article copyright: © Copyright 1969 American Mathematical Society